Sojourn Times in Closed Queuing-Networks

Kelly, FP and Pollett, PK (1983) Sojourn Times in Closed Queuing-Networks. Advances in Applied Probability, 15 3: 638-656. doi:10.2307/1426623


Author Kelly, FP
Pollett, PK
Title Sojourn Times in Closed Queuing-Networks
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.2307/1426623
Volume 15
Issue 3
Start page 638
End page 656
Total pages 19
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 35 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 04 May 2013, 04:24:34 EST by System User